MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. TRANSITION; TRANSITION ROD WITH CORD, STRAIGHT 150MM

GLOBUS MEDICAL, INC. TRANSITION; TRANSITION ROD WITH CORD, STRAIGHT 150MM
Model Number 152.075S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.An image was provided showing two broken transition rod with cord, straight, 150mm implants which were removed.The rod portion of each transition implant was attached to a revere in-line connector.The end spool portion of the implant fractured between the cord grip and the rod.Upon revision, it was reported that the cord remained intact within the semi-rigid portion of the implant.No occurrence of patient trauma was reported.The product was not returned for evaluation and the exact cause of the reported issue cannot be determined.The following sections have been updated: b4, e1, e3, h2, h6, h10.
 
Event or Problem Description
It was reported that two transition rods with cords had broken and were removed.This was a t4 to pelvis case, where t4-5, ts-6, and t6-7 were transition.An inline connector was placed at tb and connected the transition to a 6.0 cobalt chrome rod.

Brand Name
TRANSITION
Common Device Name
TRANSITION ROD WITH CORD, STRAIGHT 150MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825144
Report Number3004142400-2018-00018
Device Sequence Number2970350
Product Code NQP
UDI-Device Identifier00849044023633
UDI-Public00849044023633
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073439
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number152.075S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite